# SDR AALA202310317643

- Difficulty date: October 27, 2023
- Submitted: October 31, 2023
- Operation: Air carrier
- Aircraft: N987AN
- Make and model: Boeing 737823
- Aircraft serial: 31069
- Aircraft time: 42,978 hours, 18,033 cycles
- System (JASC): 2565 · Escape Slide
- Part: Bolt
- Part number: UNKNOWN
- Condition: Backed Out
- Location: Zone 800 - Doors
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: BOLTS SECURING THE 2L DOOR SLIDE BUSTLE ARE BACKING OUT. RE-TORQUED BOLTS SECURING THE 2L DOOR ESCAPE SLIDE PACK AND COVER. PER AMM 25-66-01. NO FURTHER DEFECTS NOTED AT THIS TIME.
